# SDR UIEA2011052700267

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,408 hours, 14,567 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206212
- Part serial: 277
- Condition: Defective
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT, NR 2 ENGINE FIRE WARNING SOUNDED WITH BOTH FIRE LOOP INDICATORS AT 9.  RAN ENGINE FIRE CHECKLIST.  NR 2 ENGINE FIRE LIGHT WENT OUT WHEN THROTTLE WAS AT IDLE, THIS WAS A MAX POWER TAKE-OFF. (TROUBLESHOT AND FOUND THAT PRESSURE RELIEF VALVE AND PRESSURE REGULATING VALVE FOUND DEFECTIVE.  REPLACED BOTH VALVES, AND ACCOMPLISHED ENGINE RUNUPS AND CHECKED OK.  CHECKED NR 2 ENGINE FIRE DETECTION SYS AND OK.
